# SDR IRG2001F00000

- Difficulty date: May 15, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N500HZ
- Make and model: Lear 35A
- Aircraft serial: 238
- System (JASC): 2721 · Rudder Tab Control System
- Part: Relay
- Part number: 2398006801
- Condition: Failed
- Location: Cockpit
- Part time: 11,050 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOPERATIVE.  IN FLIGHT, REPLACED FAULTY RELAY(K1) IN E504 TRIM RELAY PANEL.  OPPS CHECK GOOD.
